MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Device visual and microscopic evaluation revealed that the main coil was found mechanically detached from the delivery wire.In addition, the main coil was found kinked and stretched; the introducer sheath, proximal contact, delivery wire were also kinked.A functional test was not performed due to the condition of the device.Information from the complaint indicated that the packaging was in good condition, and the bent proximal contact was found after unpacking and the device was not used in the procedure.It is possible that the observed damage to the coil occurred during handling of the device during and after unpacking.Therefore, an assignable cause handling damage has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device revealed that the main coil was mechanically detached from the delivery wire.There was no patient involvement.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Further review of the analysis revealed that the main coil mechanically detached from the delivery wire.In addition the customer informed that the device became damaged while being removed from the hoop dispenser during preparation.Therefore, previously reported "premature deployment" is no longer applicable as the damage occurred during unpacking and not during use/inside the patient.The manufacturer has reviewed all information and determined this event no longer meets the requirement of a reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6527227
Report Number3008881809-2017-00133
Device Sequence Number16558793
Product Code HCG
UDI-Device Identifier04546540675941
UDI-Public(01)04546540675941(17)191031(10)19353484
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue NumberM0035424150
Device Lot Number19353484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1